ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A Theorem of Michael Mürmann Revisited

Zessin, H. (2008) A Theorem of Michael Mürmann Revisited. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 43 (1). pp. 69-80. ISSN 00002-3043

[img]
Preview
PDF
Download (364Kb) | Preview

    Abstract

    A fundamental theorem of Müurmann [2] characterizing equilibrium distributions of physical clusters is reconsidered. We recover this result by means of the integration by parts formula approach to Gibbs processes due to Nguyen Xuan Xanh and Hans Zessin [4].

    Item Type: Article
    Additional Information: О теореме Микаела Мурмана / Г. Цессин.
    Uncontrolled Keywords: Gibbs processes; equilibrium distributions; physical clusters.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 27 Aug 2012 13:41
    Last Modified: 28 Aug 2012 10:05
    URI: http://mathematics.asj-oa.am/id/eprint/159

    Actions (login required)

    View Item